Lipschitz continuity of densities of stable semigroups of measures
Colloquium Mathematicum, Tome 66 (1993) no. 1, pp. 29-47
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
In this paper we raise the question of regularity of the densities $h_t$ of a symmetric stable semigroup ${μ_t}$ of measures on the homogeneous group N under the mere assumption that the densities exist. (For a criterion of the existence of the densities of such semigroups see [11].)
@article{10_4064_cm_66_1_29_47,
author = {Pawe{\l} G{\l}owacki},
title = {Lipschitz continuity of densities of stable semigroups of measures},
journal = {Colloquium Mathematicum},
pages = {29--47},
year = {1993},
volume = {66},
number = {1},
doi = {10.4064/cm-66-1-29-47},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-66-1-29-47/}
}
TY - JOUR AU - Paweł Głowacki TI - Lipschitz continuity of densities of stable semigroups of measures JO - Colloquium Mathematicum PY - 1993 SP - 29 EP - 47 VL - 66 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-66-1-29-47/ DO - 10.4064/cm-66-1-29-47 LA - en ID - 10_4064_cm_66_1_29_47 ER -
Paweł Głowacki. Lipschitz continuity of densities of stable semigroups of measures. Colloquium Mathematicum, Tome 66 (1993) no. 1, pp. 29-47. doi: 10.4064/cm-66-1-29-47
Cité par Sources :